# SDR DALA2021110106710

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 WEAR ON LOWER SKIN SLAT 2 IB POSITION ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A #594929-14 PRI REV.0 AND ER/A #594929-14 REV.ORIGINAL. (2001347)
